I have had an experience similar to the Gentleman who wrote in
about Impotence from Drugs. I have been taking Excedrin PM to get
to sleep because of a stressful job. I noticed my erections were
a bit soft and then I finally couldn't obtain one over the last 6 to 12 months, though I can obtain an orgasm. Some of my feelings with the cold penis and lack of sensation were similar
to his. The feeling is starting to come back
I talked to a nurse hotline and was told incredients in Excedrin
PM can cause impotence. I am off that product for about 10 days and may be seeing some improvement(it's difficult to tell, yet).
I had my blood pressure checked by my physician and it's around
132-134/82-84 which is reasonable for someone who is 51. My physician doubts diabetes or liver problems based on my general
health and appearance.
I am having a physical done on Saturday. There is no history of
diabetes in my immediate family. I have a varicoscele since childhood.
1) How long should it take for symptoms from medication to wear
2) How effective is Viagra, Cialis, and Levitra in treating these
3) Can a varicoscele cause ED problems and in what way?
4) How much time do I have to get treated? I'm concerned about
being able to recover. The Viagra studies show that the average
age is around 57 and the average duration of impotence was about
5 years with a range from 0 to 10 years.
To answer your questions:
1) That would be variable, depending on what the medication is and how long it stays in the body.
2) These medications work by increasing blood flow to the penis. If the impotence is caused by medication, it is less likely that these medications are effective.
3) Although possible, I am not aware of impotence being a major effect of a varicocele. A scrotal ultrasound can evaluate for the progression of this disease.
4) There is no upper age limit per se for the effectiveness of Viagra. You have to ensure there are no medication contraindications as well as diseases that preclude you from taking Viagra (i.e. severe heart conditions, as well as anatomical deformaties of the penis).
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.